# SDR SWAA2015043039177

- Difficulty date: March 10, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 75,584 hours, 63,570 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22910
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 500D, BETWEEN STRINGER 20R - 21R AT 3 O'CLOCK VIEW FROM FWD SIDE.  / REPAIRED FRAME IAW SRM.
